MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 36 SIZE M 0; METAL BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 36 SIZE M 0; METAL BALL HEAD
Model Number 01.25.031
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15.November.2021: lot 2104424: (b)(4) items manufactured and released on 12-07-2021.Expiration date: 2026-06-22 no anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported events.Additional implant involved: liner: mpact 01.32.3652hct flat pe hc liner ø36/g (k103721) lot.2100163.Batch review performed on 15.November.2021: lot 2100163: (b)(4) items manufactured and released on 1-feb-2021.Expiration date: 2026-01-19.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported events.
 
Event or Problem Description
The patient came in 3 days after the primary surgery reporting pain due to a dislocation of the head from the liner.The surgeon revised the cup, head, and liner.The surgery was completed successfully.The surgeon implanted a larger dm cup with more anteversion put in.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 36 SIZE M 0
Common Device Name
METAL BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12890288
Report Number3005180920-2021-00961
Device Sequence Number1521285
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2026
Device Model Number01.25.031
Device Catalogue Number01.25.031
Device Lot Number2104424
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale